Hi, l will want to know what happened when urine
l will want to know what happened when urine turns green
Please see detalied answer below
Hi and Welcome to "Ask A Doctor" service. I have read your question and here is my advice.
Change in urine colour is many times related to our diet and drugs though some times it may be caused by a disease.While some colours of urine like red or cola colour may be a serious concern , Green urine is most likely caused by our food or drugs rather then diseases .
The commonest cause of green or greenish urine is if we eat some thing that is then excreted by urine .This includes foods , dyes , and drugs .
Foods that may turn urine greenish include bright colour fruits.To name some Asparagus , green beer , or foods with artificial dyes and balck licorice may give urine a greenish look .
There are some drugs like amytrptyline , ( drug used for headaches , or depression ) , or the pain killer indomethacin which may turn urine greenish
Most of the times its what we take , but there are few diseases which may cause green urine. One reason is UTI , (infection in urinary tract )specially if it is caused by a bacterium called psuedomonas. UTI would produce smptoms like urgency, frequency of urine ,burning urine , or fever.Similarly rarley sometimes bile acids mixing in urine may appear greenish .This is moslty associated with loose motions and pale clay stool .
So if you have no urinary symtoms and no diarrhea, it's unlikely to be any disease. I would suggest to wait , take more fluids and it's going to be normal.However if you have any symptoms ( as above ) then you should see your doctor for tests .
Hope I have answered your question. I will be glad to answer any further question about this. kind Regards Dr Mahboob ur Rahman. .
It's very likely to be with these supplimemts , don't worry
Hi , thanks for writing back to us and sorry for getting late with the reply .
Infact , as we said in the answer that green urine is moslty caused by fiods or nutrients which we eat, some part of which is excreted in urine.
Urine is one important way of taking any extra or useless things out of body .It you are taking the mega men complex , this contain a lot of vitamins , specilly vit b complex , excess of which is excreted in urine giving urine a greenish look .This is normal and need not to worry about .We advise people to take more fluids .
Hopes it helps you understand your query. Please don't hesitate to ask anything else you need to know. kind Regards Dr Rahman
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Hello. In Mid-May I spent two weeks traveling in a
- I have severe insomnia . so I have taken 2
- Hello, I am trying to find how to complete sentences
- awakened dizzy this morning with a cold sweat. took my
- Would 250 mg daily of magnesium have adverse effect on
- I have been having a feeling of something moving up
- I received my MRI and MRA of both brain and
- at what low dose of predisone does your adernal glands
- blood test results how high is it when you are
- Ulcer pain keeps me from sleeping. Can I take Tylenol